Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 2.9 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. We just need 1% of our readers to donate. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
My pain management dr has me on the Butrans Patch which has worked really good up to this point. Now that the weather is getting nicer I am starting to sweat more which is causing the patch to come off. I have lost 2 patches in a week and this happened with a tegaderm dressing on. She is hesitant to prescribe pills for me because of prior abuse. Was wondering if anyone else has had this problem and any opinions on taking buprenorphine in pill form???